An Axiomatics for Hyperbolic Projective-Metric Planes in Terms of Lines and Orthogonality

Volume 52 / 2004

Victor Pambuccian Bulletin Polish Acad. Sci. Math. 52 (2004), 297-302 MSC: 51M10, 51F15, 51F20, 51F25, 03B30. DOI: 10.4064/ba52-3-9

Abstract

Hyperbolic projective-metric planes, first axiomatized by R. Lingenberg [7], are shown to be axiomatizable in terms of lines and orthogonality.

Authors

  • Victor PambuccianDepartment of Integrative Studies
    Arizona State University West
    P.O. Box 37100
    Phoenix, AZ 85069-7100, U.S.A.
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image